# SDR EIAA2011075

- Difficulty date: June 30, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 96,144 hours, 17,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM BS 340 RBL 62.75 1 HOLE HAS SHORT EDGE DISTANCE.  TRIMMED OUT AREA, FABBED AND INSTALLED REPAIR PER ECRA 488-53-038-2.
